# SDR AALA20070415

- Difficulty date: March 1, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Engine: Pwa JT8D217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Inoperative
- Location: Rt Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - INFLIGHT ON APPROACH RIGHT ENGINE CLOGGED STRAINER INDICATION ILLUMINATED.  CREW PERFORMED IN FLIGHT SHUTDOWN.  LANDED DFW WITHOUT INCIDENT.  ALL CHECKS NORMAL.  INSTALLED NEW FILTER AND OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  DRAINED AND REPLENISHED OIL TANK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
